# SDR REXA2019031100283

- Difficulty date: March 11, 2019
- Submitted: March 19, 2019
- Operation: Air carrier
- Aircraft: N294PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15294
- Aircraft time: 13,000 hours, 8,891 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: N1262075
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INITIAL INSPECTION. CORROSION AND SCRATCHES ON FLOOR SEAT RAIL FROM 364 TO 485 (LBL27, LBL9, RBL9) AT PAX CABIN. (CORROSION LEVEL 2) SEAT RAIL FROM 364 TO 485 (LBL27, LBL9, RBL9) WAS REPLACED PER AMM 53-00-49-400-801 (CONF. A12)
